Alert archive / North Carolina / Freeze Warnings in 2012
Freeze Warning 3, NWS Wilmington, NC
NWS Wilmington, NC issued this freeze warning at Nov 24, 2012, 3:28 AM EST for Brunswick County, New Hanover County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Nov 24, 2012, 11:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2012, 3:28 AM EST (08:28 UTC)
- In effect from
- Nov 24, 2012, 11:00 PM EST
- Expired
- Nov 25, 2012, 8:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 19 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300 WWUS72 KILM 240828 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 328 AM EST SAT NOV 24 2012 NCZ107-108-110-SCZ054-056-242100- /O.UPG.KILM.FZ.A.0002.121125T0700Z-121125T1300Z/ /O.NEW.KILM.FZ.W.0003.121125T0400Z-121125T1300Z/ INLAND NEW HANOVER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- COASTAL HORRY-COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...CAROLINA BEACH... WRIGHTSVILLE BEACH...OCEAN ISLE BEACH...HOLDEN BEACH... OAK ISLAND...SOUTHPORT...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...GEORGETOWN...MURRELLS INLET 328 AM EST SAT NOV 24 2012 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES ARE EXPECTED TO BE AT OR BELOW FREEZING FROM NEAR MIDNIGHT UNTIL 8 AM SUNDAY MORNING. * IMPACTS...BELOW FREEZING TEMPERATURES WILL END THE GROWING SEASON. SOME FROST IS EXPECTED TO ACCOMPANY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ 27
4 follow-up statements
345 WWUS72 KILM 242008 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 308 PM EST SAT NOV 24 2012 NCZ107-108-110-SCZ054-056-250400- /O.CON.KILM.FZ.W.0003.121125T0400Z-121125T1300Z/ INLAND NEW HANOVER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- COASTAL HORRY-COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...CAROLINA BEACH... WRIGHTSVILLE BEACH...OCEAN ISLE BEACH...HOLDEN BEACH... OAK ISLAND...SOUTHPORT...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...GEORGETOWN...MURRELLS INLET 308 PM EST SAT NOV 24 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES ARE EXPECTED TO BE AT OR BELOW FREEZING FROM NEAR MIDNIGHT UNTIL 8 AM SUNDAY MORNING. * IMPACTS...BELOW FREEZING TEMPERATURES WILL END THE GROWING SEASON. SOME FROST IS EXPECTED TO ACCOMPANY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ 15
357 WWUS72 KILM 250338 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1038 PM EST SAT NOV 24 2012 NCZ107-108-110-SCZ054-056-251300- /O.CON.KILM.FZ.W.0003.121125T0400Z-121125T1300Z/ INLAND NEW HANOVER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- COASTAL HORRY-COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...CAROLINA BEACH... WRIGHTSVILLE BEACH...OCEAN ISLE BEACH...HOLDEN BEACH... OAK ISLAND...SOUTHPORT...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...GEORGETOWN...MURRELLS INLET 1038 PM EST SAT NOV 24 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... * TEMPERATURES...FROM THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES ARE EXPECTED TO BE AT OR BELOW FREEZING FROM NEAR MIDNIGHT UNTIL 8 AM SUNDAY MORNING. * IMPACTS...BELOW FREEZING TEMPERATURES WILL END THE GROWING SEASON. SOME FROST IS EXPECTED TO ACCOMPANY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ 40
097 WWUS72 KILM 250801 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 301 AM EST SUN NOV 25 2012 NCZ107-108-110-SCZ054-056-251300- /O.CON.KILM.FZ.W.0003.000000T0000Z-121125T1300Z/ INLAND NEW HANOVER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- COASTAL HORRY-COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...CAROLINA BEACH... WRIGHTSVILLE BEACH...OCEAN ISLE BEACH...HOLDEN BEACH... OAK ISLAND...SOUTHPORT...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...GEORGETOWN...MURRELLS INLET 301 AM EST SUN NOV 25 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURES...FROM THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES ARE EXPECTED TO BE AT OR BELOW FREEZING UNTIL ABOUT 8 AM. * IMPACTS...BELOW FREEZING TEMPERATURES WILL END THE GROWING SEASON. SOME FROST IS EXPECTED TO ACCOMPANY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ 27
135 WWUS72 KILM 251233 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 733 AM EST SUN NOV 25 2012 NCZ107-108-110-SCZ054-056-251345- /O.EXP.KILM.FZ.W.0003.000000T0000Z-121125T1300Z/ INLAND NEW HANOVER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- COASTAL HORRY-COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...CAROLINA BEACH... WRIGHTSVILLE BEACH...OCEAN ISLE BEACH...HOLDEN BEACH... OAK ISLAND...SOUTHPORT...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...GEORGETOWN...MURRELLS INLET 733 AM EST SUN NOV 25 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... SURFACE TEMPERATURES WILL QUICKLY RISE ABOVE FREEZING THIS MORNING...THEREFORE THE FREEZE WARNING WILL EXPIRE AT 8:00 AM. THE GROWING SEASON HAS OFFICIALLY ENDED FOR ALL OF THE NWS WILMINGTON FORECAST AREA. $$ 15
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Nov 24, 3:09 AM EST, 19 minutes earlier.
Area forecast discussion, Nov 24, 3:09 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
309 AM EST SAT NOV 24 2012
.SYNOPSIS...
COLD HIGH PRESSURE WILL SETTLE ACROSS THE AREA THIS
WEEKEND...BRINGING WITH IT THE COLDEST AIR OF THE SEASON.
TEMPERATURES WILL MODERATE FOR EARLY WEEK...BEFORE ANOTHER COLD
FRONT CROSSES THE AREA LATE TUESDAY. HIGH PRESSURE WILL FOLLOW
THIS FRONT...BRINGING COOLER THAN NORMAL TEMPERATURES BACK TO THE
REGION LATE IN THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM SATURDAY...TEMPS WILL FALL BELOW FREEZING...EVEN AT
THE BEACHES TONIGHT. A FREEZE WARNING IS IN EFFECT IN THOSE FEW
AREAS WHERE THE GROWING SEASON HAS NOT OFFICIALLY ENDED. SOME LATE
NIGHT FROST WILL ACCOMPANY THE BIG CHILL...BUT WITH RATHER
SUBSTANTIAL DEWPOINT DEPRESSIONS...THE FROST MAY NOT BE AS THICK
AND THE COVERAGE MORE SCATTERED.
A COLD FRONT HAS MOVED OFF THE COAST. CANADIAN HIGH PRESSURE...
CENTERED ACROSS THE MID AND LOWER MISSISSIPPI VALLEY THIS MORNING...
WILL MOVE E AND BE CENTERED ACROSS THE EASTERN GULF COAST STATES AND
THE CAROLINAS BY SUN MORNING. DRY AND MUCH COLDER AIR WILL BUILD
INTO THE EASTERN CAROLINAS TODAY. TEMPS AT 850 MB WILL DROP AS LOW
AS MINUS 2 DEG C. PRECIPITABLE WATER VALUES WILL DROP TO LESS THAN
TWO TENTHS OF AN INCH...BONE DRY. SUBSIDENT FLOW AND VERY DRY AIR
WILL ALLOW FOR WALL TO WALL SUNSHINE. HOWEVER...EVEN WITH BRIGHT
SUNSHINE...TEMPS WILL STRUGGLE TO CLIMB TODAY...ONLY MANAGING LOWER
TO MID 50S. GUSTY NW WINDS...UP TO 20 TO 25 MPH...WILL MAKE IT FEEL
5 TO 10 DEG CHILLIER THAN WHAT THE THERMOMETER IS REGISTERING.
TONIGHT...BOUNDARY LAYER WINDS WILL DECOUPLE QUICKLY AND UNDER CLEAR
SKIES...EFFICIENT RADIATIONAL COOLING WILL ALLOW TEMPS TO DROP
QUICKLY THROUGH THE EVE. TEMPS LATE TONIGHT AND EARLY SUN MORNING
WILL BE MAINLY IN THE MID AND UPPER 20S.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 300 AM SATURDAY...A VERY COLD START TO SUNDAY WILL CREATE A
WELL BELOW NORMAL DAY EVEN WITH AMPLE SUNSHINE. AS HIGH PRESSURE
DRIFTS OFFSHORE DURING THE DAY...LOW LEVEL WAA DEVELOPS...BUT WITH
SUCH LITTLE TIME TO RECOVER FROM THE COLD MORNING LOWS...HIGHS
SUNDAY WILL REACH ONLY INTO THE LOW 50S...MID 50S FAR SW ZONES.
ANOTHER COOL NIGHT EXPECTED SUNDAY NIGHT...BUT CONTINUING WEAK WAA
ON SW WINDS WILL KEEP MINS AT OR ABOVE FREEZING EXCEPT IN THE
COOLEST LOCALES.
ZONAL 500MB FLOW TRANSITIONS TO WEAK RIDGING DURING MONDAY AHEAD OF
A SHARPENING TROUGH DROPPING THROUGH THE MIDWEST. COMBINE THIS WITH
WARM RETURN FLOW AROUND OFFSHORE SURFACE HIGH...AND MONDAY WILL
FEATURE A RETURN TO CLIMO TEMPS IN THE LOW/MID 60S. SHARPENING
TROUGH WILL HELP SPAWN CYCLOGENESIS ACROSS THE ARKLATEX DURING
MONDAY...AND TIME HEIGHTS SHOW INCREASING MOISTURE IN THE MID/UPPER
LEVELS OF THE COLUMN. THIS SUPPORTS INCREASING CLOUDINESS BY MONDAY
NIGHT WHICH WILL WORK WITH CONTINUING SW WINDS TO KEEP MINS AT OR
ABOVE CLIMO...LOW 40S BY DAWN TUESDAY.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 300 AM SATURDAY...POTENT COLD FRONT STILL PROGGED TO CROSS THE
AREA OVERNIGHT TUESDAY INTO WEDNESDAY...BUT GUIDANCE HAS BACKED OFF
SIGNIFICANTLY ON FORCING/QPF WITH THE FROPA. LOW PRESSURE MOVES FROM
TN TO OFF THE VA COAST DURING TUESDAY...DRAPING ITS COLD FRONT
ACROSS THE CAROLINAS...BECOMING OFFSHORE BY WEDNESDAY MORNING.
ALTHOUGH SOME DECENT LIFT IS EVIDENT THANKS TO DIFFLUENCE THROUGH A
110KT UPPER JET...LOW LEVEL CONVERGENCE IS WEAK AND OVERALL
ANTECEDENT MOISTURE RETURN IS MINIMAL AS PWATS ONLY REACH TO AROUND
0.8 INCHES. CHC POP IS INHERITED AND WILL KEEP THIS UNCHANGED FOR
SHOWERS THROUGH TUESDAY NIGHT.
BEST CAA IS DELAYED WELL BEHIND THE FRONT SO BOTH TUES AND WED WILL
BE RIGHT AROUND CLIMO FOR MAX AND MIN TEMPS...ALTHOUGH WED WILL BE
THE COOLER DAY. STRONG PUSH OF COLD AIR DEVELOPS LATE WEDNESDAY AS
HIGH PRESSURE RIDGES DOWN THE EAST COAST. TEMPS FALL AGAIN TO
SEVERAL DEGREES BELOW CLIMO FOR THE END OF THE WEEK AS NE FLOW
WITHIN A WEAK WEDGE OF HIGH PRESSURE TAKES UP RESIDENCE ACROSS THE
EAST. ALTHOUGH SOUNDINGS SUGGEST MOSTLY CLEAR SKY CONDITIONS FOR THE
END OF THE WEEK...WILL BUMP SKY COVER SLIGHTLY KNOWING THAT MOIST NE
FLOW FREQUENTLY BECOMES TRAPPED AS CLOUDS BENEATH THE SUBSIDENCE
INVERSION. STILL...PARTLY/MOSTLY SUNNY EXPECTED FOR THE END OF THE
WEEK WITH NO POP.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
AS OF 06Z...HIGH CONFIDENCE FOR VFR TO CONTINUE THROUGH THE VALID
TAF PERIOD. ATTM...COLD FRONT IS PUSHING THROUGH THE AREA. AS A
RESULT...SCT MID TO HIGH LEVEL CLOUDS ARE MAKING THEIR WAY ACROSS
THE AREA. WITH FROPA...WINDS SHIFT TO NORTHWEST AOB 10 KTS. AFTER
DAYBREAK...CLEAR SKIES WILL PREVAIL WITH NORTHWEST WINDS AOB 12 KTS
AND GUSTS UP TO 20 KTS POSSIBLE. GUSTS WILL SUBSIDE INTO THE EVENING
HOURS...WITH WEST-NORTHWEST WINDS CONTINUING AOB 10 KTS...BECOMING
LIGHT OVERNIGHT INTO SATURDAY.
EXTENDED OUTLOOK...EXPECT VFR THROUGH MONDAY. A CHANCE OF SHOWERS
LATE TUESDAY INTO WEDNESDAY ASSOCIATED WITH ANOTHER COLD FRONT.
OTHERWISE VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM SATURDAY...SMALL CRAFT ADVISORY THROUGH THE FIRST
HALF OF THE AFTERNOON. A GOOD SURGE OF DRY AND CHILLY AIR WILL
BUILD ACROSS THE WATERS IN THE WAKE OF A COLD FRONT. CANADIAN HIGH
PRESSURE ACROSS THE MID AND LOWER MISSISSIPPI VALLEY THIS MORNING
WILL MOVE E AND BE CENTERED ACROSS THE EASTERN GULF COAST STATES
AND CAROLINAS BY SUN MORNING. WINDS WILL BE STRONGEST THIS
MORNING...UP TO 20 TO 25 KT ACROSS THE OUTERMOST WATERS...WITH
WIND SPEEDS STEADILY TRENDING LOWER THIS AFTERNOON AND THROUGH
TONIGHT. THE WIND DIRECTION WILL VEER TO NW BEHIND THE FRONT
BEFORE DAYBREAK AND THEN TO NNW TONIGHT. RESIDUAL 8 TO 10 SECOND
EASTERLY SWELL WILL COMBINE WITH INCREASING WIND WAVE ENERGY TO
KEEP SEAS ELEVATED. THERE WILL BE SOME 5 TO 6 FT SEAS ACROSS THE
OUTER WATERS THIS MORNING...HIGHEST N. SEAS WILL TREND LOWER THIS
AFTERNOON AND TONIGHT.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 300 AM SATURDAY...HIGH PRESSURE DRIFTING ACROSS THE WATERS
THROUGH THE SHORT TERM CREATES LIGHT WINDS...10 KTS OR
LESS...BACKING FROM NW EARLY...TO SW DURING MONDAY. A SEEMINGLY
NEVER-ENDING 11 SEC EAST SWELL WILL REMAIN IN THE SPECTRUM...BUT ITS
AMPLITUDE WILL FINALLY DECAY TO AROUND 1 FT BY MONDAY...MAKING THE
WAVE SPECTRUM WIND-WAVE DOMINATED. OF COURSE...WITH THE VERY LIGHT
WINDS...THESE WIND-WAVES WILL BE OF LOW AMPLITUDE AS WELL...1-2
FT...SO SIGNIFICANT SEAS OF 1-3 FT ARE EXPECTED.
LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 300 AM SATURDAY...HIGH PRESSURE DRIFTS WELL OFFSHORE ON
TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. THIS FRONT WILL
CROSS THE WATERS VERY LATE TUESDAY/EARLY WEDNESDAY...TURNING WINDS
FROM THE SW AROUND 10 KTS DURING TUESDAY...TO THE NNW AT 10-20 KTS
THROUGH MOST OF WEDNESDAY. SEAS OF 1-3 FT TUESDAY WILL BUILD TO 2-4
FT FOR A SHORT TIME IMMEDIATELY BEHIND THE WIND SHIFT THANKS TO THE
STRONGER WINDS...BUT WILL FALL BACK TO 1-3 FT AT THE END OF THE
PERIOD AS THE HIGHEST WAVES GET PUSHED WELL OFFSHORE.
&&
.TIDES/COASTAL FLOODING...
AS OF 300 AM SATURDAY...ALTHOUGH THE FULL MOON IS NOT UNTIL
WED...NOV 28TH...SIGNIFICANT TIDAL DEPARTURES...ON THE ORDER OF
NEARLY A FOOT WILL BE JUST ENOUGH TO PRODUCE MINOR COASTAL
FLOODING IN DOWNTOWN WILMINGTON THIS MORNING. BASED ON THE TIDAL
GAUGE READING ALONG THE CAPE FEAR IN DOWNTOWN WILMINGTON DURING
HIGH TIDE SAT MORNING...WILL GO AHEAD AND RAISE A COASTAL FLOOD
ADVISORY. WATER LEVELS THIS MORNING SHOULD JUST BREACH THE 5.5 FT
THRESHOLD FOR MINOR COASTAL FLOODING AROUND 7 AM.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY FOR
SCZ054-056.
NC...FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY FOR
NCZ107-108-110.
COASTAL FLOOD ADVISORY UNTIL 8 AM EST THIS MORNING FOR NCZ107.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR AMZ250-
252-254-256.
&&
SYNOPSIS...JDW
NEAR TERM...RJD
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...RJD
MARINE...RJD/JDW
TIDES/COASTAL FLOODING...RJDHazardous weather outlook, Nov 23, 10:03 PM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1003 PM EST FRI NOV 23 2012 NCZ087-096-099-105-106-109-SCZ017-023-024-032-033-039-053-055-250315- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 1003 PM EST FRI NOV 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-108-110-SCZ054-056-250315- INLAND NEW HANOVER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- COASTAL HORRY-COASTAL GEORGETOWN- 1003 PM EST FRI NOV 23 2012 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PATCHY FROST AT DAYBREAK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. FOR SATURDAY NIGHT INTO EARLY SUNDAY... .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-250315- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1003 PM EST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. FOR SATURDAY... .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 11
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:18 AM EST | Coastal Flood Advisory | ILM | New Hanover | 3 hr |
Nearby
Freeze Warnings in North Carolina, 2012Freeze Warnings in South Carolina, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.